# SDR SWAA2025032609122

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 22,151 hours, 11,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FO AFT INBOARD EMG FLASHLIGHT WILL NOT TEST<[01] REMOVED AND REPLACED FO AFT INBOARD EMG FLASHLIGHT BATTERY IAW AMM 25-64-00 OPS CHECK GOOD.
